# SDR TRBA2007110

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 27,146 hours, 30,684 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APPROXIMATELY 3 TO 5 MINS AFTER STARTING ENG NR 1, AN ENG NR 1 FIRE INDICATION ON CAP, CONDITION LEVER NR 1 AND FIRE HANDLE NR 1 ENGINE FIRE EMERGENCY PROCEDURES WERE PERFORMED.  SPECIAL DVI AFTER ENGINE FIRE WAS PERFORMED IAW JIC NR 70-00-00 SDI 10000.  RE-CHECKED WIRES AND TESTED LT ENGINE LP VALVE SEVERAL TIMES WITH NR 1 FIRE HANDLE IAW JIC NR 28-24-00 AND FOUND WORKING PROPERLY.  GROUND RUN-UP PERFORMED IAW JIC NR 72-00-00 AND FOUND SATISFACTORY.  ANALYZED AS A FALSE FIRE INDICATION. POSSIBLE HEAVY TAIL WIND WHILE TAXIING.
